I had one shot of depo povera on nov 3, 2016 and till this day i am still bleeding. what is wrong with me?
1 doctor answer • 2 doctors weighed in
Specializes in Obstetrics and Gynecology
Probably nothing: Depo provera is notorious for inter menstrual spotting and bleeding. If the 2nd scheduled shot does not change events, then a change in the method of contraception may be considered, as the bleeding cuts down on your vaginal intercourse "use days". Have your MD make sure that there is nothing else GYN wrong( pregnancy or pathology) with an exam before a possible switch.
728 viewsReviewed >2 years ago
Last updated Apr 18, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.